# SDR QXEA2018070300250

- Difficulty date: June 29, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N632QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000178
- Aircraft time: 595 hours, 366 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47456025
- Part serial: THA0658
- Condition: Malfunctioned
- Location: Lavatory
- Part time: 591 hours, 363 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MASTER WARNING ON EICAS LAV SMOKE AFT FA REPORTED THAT HE HEARD A SQUEAL LIKE SOUND FROM THE AFT LAV. REMOVED FROM SERVICE. PER VERBAL CONSULT WITH CREW, CONFIRMED THERE WAS NO SMOKE ODOR COMING FROM LAV. REPLACED AFT LAV SMOKE DETECTOR REF TASK 23-14-01-000-801-A AND  26-14-01-400-801-A OPS CHECK GOOD. RETURNED TO SERVICE.
